# SDR ASAA2018071925470

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 9,750 hours, 3,246 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODE CONTROL PANEL (MCP) APPEARS TO BE DE-POWERED (ALL WINDOWS DARK). GROUNDED - YES. POWERED DOWN A/C PER AMM 20-60-99. REGAINED LIGHTS TO MCP. ACCOMPLISHED MCP TEST REF AMM 22-11-34. ALL OPS CK'D NORMAL.
